# SDR 97ZZZX922

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6844169
- Condition: Chafed
- Location: Engine Fcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-ASSEMBLY OF THE ENGINE, IT WAS FOUND THAT THE FUEL LINE FROM FCU TO THE CHECK VALVE WAS CONTACTING ANOTHER LINE.  NORMALLY, THIS INDICATES IT IS INSTALLED BACKWARDS, BUT IN THIS CASE, IT HIT BOTH WAYS.  NO PART NUMBER WAS FOUND ON THE TUBE, AND A NEW TUBE RECTIFIED THE PROBLEM.  SUSPECT IT HAD BEEN A 'FIELD FIX' SOME TIME PAST.
